Both low and high energy cardioversion induced accelerated ventricular tachycardia in a patient treated with an implantable cardioverter defibrillator.
Аннотация
A 72-year old male with an old myocardial infarction who had drug-refractory ventricular tachyarrhythmias received an implantable cardioverter-defibrillator (ICD). The patient did not take his prescribed beta-blocking agent for two days, following which he experienced six discrete shocks for spontaneous VT while riding his bicycle. Both 5J and 30J cardioversions were ineffective at terminating the VT and accelerated VT developed following the shocks. After admission, an electrophysiological study was performed while he was taking the beta-blocking agent, both low and high energy cardioversions reproducibly terminated the clinical VT without showing any accelerated rhythm. These findings suggest that the increase in sympathetic discharge may enhance the proarrhythmic potential of ICDs.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.